# SDR REXA2025032100343

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE IS CORRODED. INSTALLED NEW SERVICEABLE SERVICE DOOR LOWER SILL ANGLE PN SH670-31996-3S IAW CRJ-900 SRM 51-42-06-001-001-A01
